# SDR UIEA2018120202755

- Difficulty date: December 2, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,631 hours, 11,853 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: C6FT110001
- Part serial: 71051
- Condition: Faulty
- Location: Main Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK FIRE DETECTOR NR 3 AMBER INDICATION ON PREFLIGHT. REPLACED CARGO DECK SMOKE DETECTOR IAW 26-14-01.
